# SDR AALA201906079015

- Difficulty date: May 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED AT 62 IN. INBOARD FROM RIB 10 AND 4 FROM TRAILING EDGE ON LH HORIZONTAL STABILIZER (1 EA) (L = 3 IN. W = 1.7 IN. APPROX.), TRAPPED WATER L=3.16" W=2.12".
